MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular
Model Number 1000282
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
To date, additional patient or event details were received which have been added in h11 (addl mfg narrative).
 
Event or Problem Description
It was reported that the patient experienced an issue in which the infusion set tubing was leaking at the site which led to hyperglycemia and was treated with correction bolus via pump on (b)(6) 2025.
 
Additional Manufacturer Narrative
Supplemental report 01.Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Correction: this mdr is being submitted to correct the imdrf components code under h6 additional information -this electronic medical device report (emdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: review of complaint record event description and all available information was completed and no lot number specific information identified.Requests for lot specific information were sent to the customer but were unable to be provided.As a result, an investigation was completed at the product family level inset ii and malfunction type leakage.Corrective and preventive action (capa) determination: based on the available information, no further investigation is required, nor capa plan is needed.The record will be closed and monitored through tracking and trending (monthly trips and alerts).Summary conclusion: based on the available information and the investigation performed, the complaint will be closed as complaint unconfirmed due to lack of information.Based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545.Manufacturing site: 3003442380.
 
Additional Manufacturer Narrative
Mdr 3003442380-2026-64340 / initial 5 of 6.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.E1: name: (b)(4).Based on the available information, this event is deemed to be serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Inset II
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50125045
Report Number3003442380-2026-64340
Device Sequence Number10514184
Product Code FPA
UDI-Device Identifier05705244014572
UDI-Public05705244014572
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1000282
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age35 YR
Patient SexMale